Communications in Mathematical Physics

Classification of bicovariant differential calculi on quantum groups

Konrad Schmüdgen and Axel Schüler

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 170, Number 2 (1995), 315-335.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104273123

Mathematical Reviews number (MathSciNet)
MR1334398

Zentralblatt MATH identifier
0846.17017

Subjects
Primary: 58B30
Secondary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]

Citation

Schmüdgen, Konrad; Schüler, Axel. Classification of bicovariant differential calculi on quantum groups. Comm. Math. Phys. 170 (1995), no. 2, 315--335. https://projecteuclid.org/euclid.cmp/1104273123


Export citation